# SDR YENA2020012840054

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N374JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000629
- Aircraft time: 18,865 hours, 13,119 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CORROSION FLOOR STRUCTURE CROSS BEAM LOCATED FRAME 17RH SIDE AT FWD GALLEY AREA; ACCOMPLISHED REPAIR OF CORROSION DAMAGE FOUND ON THE FLOOR CROSSBEAM (P/N 170-21769-403) FR 17RH AT THE FWD FUSELAGE IN ACCORDANCE WITH AEROMAN E/A 53-0018-20 COVER PART 7 THRU 38 EMBRAER STD 2020-190-000316 REV B. WORK PERFORMED ON ARM W/O 2019 241/1 N/R 2019-416317. THIS IS CLASSIFIED AS A MAJOR REPAIR.
